# SDR VNAA202307290003

- Difficulty date: June 19, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 46,419 hours, 35,957 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: SH670319821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE FWD & MID AFT ATTACHMENT BRACKETS FOUND TO BE CORRODED.
